Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What are the side effects of Becelac Forte?

Hi I took a becelac forte today to curb nose bleeding . Since then, I am feeling extremely dizzy. Are there any side effects of the med? And if there is any side effect at all, is it serious?
Asked On : Thu, 7 Jul 2011
Answers:  3 Views:  2337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Homeopath 's  Response
Hi
Welcome to Healthcaremagic Forum

The tab you took is simple vitamin B complex . Nose bleed and dizziness can point towards a no of illness , first one being hypertension...please visit a physician for a proper diagnosis to rule out any serious causes.
And for epistaxis you can take homeopathy safely.
Takecare.

For further queries- dranshita.rathore@yahoo.co.in
Answered: Wed, 3 Aug 2011
I find this answer helpful
Homeopath Dr. Vipul C. Vadera's  Response
WELCOME HCM...

THERE IS NO ANYSIDE EFFECT OF SUCH B COMPLEX TABLET . FOR NOSE BLEED YOU SHOULD CONSULT GOOD PHYSICIAN AND RULE OUT THE CAUSE .

BYE AND TAKE CARE...
Answered: Wed, 3 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.No this not reaction to the tablet.The dizziness needs to be looked for.Please visit your doctor and get your blood pressure measured and routine examination done for this.You should not ignore this symptom.
wishing you good health.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor